# SDR CA040730001

- Difficulty date: July 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5260 · Entrance Stairs
- Part: Gooseneck Assy
- Part number: 85217051101
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIR DOOR GOOSENECK FOUND CRACKED.  THIS IS THE FIFTH OCCURRENCE OF THE GOOSENECK CRACKING.  IT WAS ALSO FOUND ON TWO AIRCRAFT THAT THE FASTENERS WERE CORRODED AT THE DOOR PIVOT POINT.  A FLEET CAMPAIGN TO INSPECT AND LUBE THESE FASTENERS IS BEING CARRIED OUT.
